Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Done abdominal hysterectomy. Have intestinal pain, loose bowel movements, painful urination, nausea

I am 36 years old, on Jan 4th 2013 I had an abdominal hysterectomy , after a couple days of being discharged I was readmitted for ileus , I am still having issues with intestinal pain same area that was bothering me before. upper large intestine close to stomach, when I eat I can feel material going through intestine, BM are loose no form but intense pain(almost like labor contraction pain) also feel this pain when urinating (all urinalysis comes back normal) Im still nauseated dont eat alot, feels full all the time when I do eat it feels like its pushing on diaphram and causes breathing coughing spells
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You had abdominal hysterectomy on 4-1-2013. and in 2 days after discharge got readmitted for ileus. It must be a secondary to obstruction. So it may be a side effect of the surgery. Of course if it is ileus it must be there since long before.
I advise you to consult a gastroenterologist for diagnosis and treatment.For ileus long term and continuous treatment may be recommended. If it is secondary to the surgery if the problem is corrected , there is a possibility of complete correction .
Wishing for a quick and complete recovery.
Best regards.
Answered: Fri, 19 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor